×

zbMATH — the first resource for mathematics

Continuity of the temperature in the two-phase Stefan problem. (English) Zbl 0516.35080

MSC:
35R35 Free boundary problems for PDEs
35K55 Nonlinear parabolic equations
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Caffarelli & A. Friedman, Continuity of the temperature in the Stefan problem, Indiana U. Math. J., 28, 53–70 (1979). · Zbl 0406.35032 · doi:10.1512/iumj.1979.28.28004
[2] L. Caffarelli & A. Friedman, Continuity of the density of a gas flow in a porous medium, Trans. AMS, 252, 99–113 (1979). · Zbl 0425.35060 · doi:10.1090/S0002-9947-1979-0534112-2
[3] A. Datzeff, Sur le problème linéaire de Stefan, Gauthier-Villars, Paris, 1970.
[4] A. Friedman, The Stefan problem in several space variables, Trans. AMS., 133, 51–87 (1968). · Zbl 0162.41903 · doi:10.1090/S0002-9947-1968-0227625-7
[5] A. Friedman & D. Kinderlehrer, A one-phase Stefan problem, Indiana U. Math. J., 24, 1005–1035 (1975). · Zbl 0334.49002 · doi:10.1512/iumj.1975.24.24086
[6] S. N. Kružkov, A priori estimates for generalized solutions of second order elliptic and parabolic equations, Soviet Math. 4, 757–761 (1963).
[7] O. A. Ladyženskaja, V. A. Solonnikov, & N. N. Ural’ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, 1968.
[8] L. I. Rubinstein, The Stefan Problem, Amer. Math. Soc., Providence, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.